# SDR VNAA202304241111

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,917 hours, 17,893 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 14094H1188
- Condition: Cracked
- Location: 200
- Part time: 19,917 hours, 17,893 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE WINDSHIELD CRACKED AND STARTED SPREADING. REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA. OPS CHECK AND LEAK CHECK GOOD.
